Get email alerts Get E-mail Alerts Sponsor: Sponsor:

Ads by Google:

   Get email alerts  Subscribe to FREE email alerts


  • Content count

  • Joined

  • Last visited

Community Reputation

0 Neutral

About marwinbruck

  • Rank
    New Community Member
  1. I made popcorn at home last night using Shoprites brand. I feel like I have a hangover, headache, nausea etc. Does anyone else have this reaction? What other brands could I try?
  2. I had thyroid surgery this past December after two years of telling my primary I did not feel well. They ignore you when you are over weight and over 50!!! I was lucky, they only had too remove half of my thyroid and it was not cancer. The worst part was the dressing they put over the incision. As I have been told, it will take months to get the medication correct. If you don't feel well after taking the medication for 3 months. Go back to the doctor and demand they test your levels again. When I went back to my endo and requested to be retested - he looked at me like I was crazy. I had my new primary do a blood test and my numbers are still low and my liver enzymes are way up. Listen to your body.